Universidad Complutense de Madrid
E-Prints Complutense

Hamilton equations for elasticae in the Euclidean 3-space.

Impacto

Descargas

Último año

Pozo Coronado, Luis Miguel (2000) Hamilton equations for elasticae in the Euclidean 3-space. Physica D, 141 (3-4). pp. 248-260. ISSN 0167-2789

[img] PDF
Restringido a Sólo personal autorizado del repositorio

118kB

URL Oficial: http://www.sciencedirect.com/science/journal/01672789


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

The variational problem on spatial curves defined by the integral of the squared curvature, whose solutions are the elasticae or nonlinear splines, is analyzed from the Hamiltonian point of view, using a procedure developed by Munoz Masqueand Pozo Coronado [J. Munoz Masque, LM. Pozo Coronado, J. Phys. A 31 (1998) 6225-6242]. The symmetry of the problem under rigid motions is then used to reduce the Euler-Lagrange equations to a first-order dynamical system.


Tipo de documento:Artículo
Palabras clave:Hamilton equations; Elasticae; Generalized symmetries; variational problem;Spatial curves; squared curvature; Rigid body motions; Euler-Lagrange equations; Firstorder dynamical system
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:17489
Depositado:20 Dic 2012 10:59
Última Modificación:12 Dic 2018 19:00

Descargas en el último año

Sólo personal del repositorio: página de control del artículo